آمار

تعداد نشریات43
تعداد شماره‌ها1,246
تعداد مقالات15,281
تعداد مشاهده مقاله50,979,312
تعداد دریافت فایل اصل مقاله14,030,049
Biazar, Jafar, Montazeri, Roya. (1399). Optimal homotopy asymptotic and multistage optimal homotopy asymptotic methods for Abel Volterra integral equation of the second kind. سامانه مدیریت نشریات علمی, 8(4), 770-780. doi: 10.22034/cmde.2020.26806.1349
Jafar Biazar; Roya Montazeri. "Optimal homotopy asymptotic and multistage optimal homotopy asymptotic methods for Abel Volterra integral equation of the second kind". سامانه مدیریت نشریات علمی, 8, 4, 1399, 770-780. doi: 10.22034/cmde.2020.26806.1349
Biazar, Jafar, Montazeri, Roya. (1399). 'Optimal homotopy asymptotic and multistage optimal homotopy asymptotic methods for Abel Volterra integral equation of the second kind', سامانه مدیریت نشریات علمی, 8(4), pp. 770-780. doi: 10.22034/cmde.2020.26806.1349
Biazar, Jafar, Montazeri, Roya. Optimal homotopy asymptotic and multistage optimal homotopy asymptotic methods for Abel Volterra integral equation of the second kind. سامانه مدیریت نشریات علمی, 1399; 8(4): 770-780. doi: 10.22034/cmde.2020.26806.1349


سامانه مدیریت نشریات علمی. قدرت گرفته از سیناوب